DOI 10.3760/cma.j.cn112142-20240403-00157
[Peripheral ulcerative keratitis associated with dupilumab: a case report].
Аннотация
A 68-year-old male developed foreign body sensation in both eyes, photophobia and tearing in the right eye approximately 6 weeks after initiating dupilumab for severe atopic dermatitis. The right eye presented a crescent-shaped superficial-stromal ulcer in the peripheral cornea with an undermined edge, which was separated from the limbus of the cornea by a clear zone. The left eye had a pannus at the limbus of the cornea. Corneal scraping, bacterial culture, and fungal culture excluded infections. The patient was administered 0.1% fluorometholone eye drops and recombinant bovine basic fibroblast growth factor eye drops. The patient's condition continued to improve during the follow-up period. At the revisit 82 days after the initial diagnosis, the corneal lesions of the right eye were basically healed, and the corrected visual acuity increased from 0.5 to 1.0.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.